Swelling of the mouth, lips, tongue are serious side effects of Lamisil. Please see your doctor as soon as possible.
any type of problems that go along the lines of this could and should be brought to the direct attention of your doctor or the doctor he has on call. there are lots of things listed that should and should not be with this drug this seems like an answer that I am using a lot but in this case any form of effects like this warrant the attention of your doctor please do take care and best wishes,
- Lamisil Information for Consumers
- Lamisil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamisil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2009 • 3 answers
Posted 21 Jan 2010 • 1 answer
Posted 14 May 2011 • 1 answer
Posted 15 Jan 2012 • 1 answer
Posted 20 Dec 2015 • 0 answers